# SDR A6WA2020080657281

- Difficulty date: August 5, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 40,223 hours, 38,469 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 24202349
- Condition: Malfunctioned
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECIEVED FLAPS FAIL CAUTION MESSAGE DURING THE APPROACH.  FLAPS FAILED  AT ZERO DEGREES. COMPLIED WITH QRH.  LANDED AT FLAPS ZERO.  PERFORMED FLAP RESET   PROCEDURE IAW  98-18I BOX 12. FLAPS RESET.    AIRCRAFT REMOVED FROM SERVICE.    RIGGED THE LT AND RT FLAP BPSU IAW AMM 27-51-10. OPS CHECKD GOOD.
